International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 795-804
Special measures and repleteness
Department of Mathematics, Polytechnic University, Six Metro Tech Center, Brooklyn 11201, NY, USA
Received 14 November 1989; Revised 1 February 1990
Copyright © 1993 El-Bachir Yallaoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an abstract set and a lattice of subsets of . To each lattice-regular measure ,
we associate two induced measures and on suitable lattices of the Wallman space and another
measure on the space . We will investigate the reflection of smoothness properties of onto ,
and ; and try to set some new criterion for repleteness and measure repleteness.